I take 30 mg in the am and 30mg @ 2 pm, I just started working, roofing. I've been experiencing heat strokes everyday. Would Adderall have any effect on that? or is it just the heat, everyone else can seem to stand it. It's been 97 degrees with 107 heat index. I'm used to working outside on roofs and haven't experienced problems like I have: breathing, dizziness, and stomache sickness.
19 Jul 2010
Its not from smoking my friend its definantly the adderall you might want to read the instructions that comes with the adderall it clearly states all of the above symptoms you are experiencing. It does suggest however as do i that you take some time out during the day like an interval of every 2 hours in possibly AC or shaded trees to prevent or help this from happening or causing further problems i.e. dizziness,stomache pain,and trouble breathing. Please be cautious taking this medication and be sure to give your body some rest away from the heat. Hope this was helpful your friend michelle. P.S. How long have you been taking this med as it can cause stomache pain up to 2 weeks the dizziness is from the exposure to the heat for a long period of time and the trouble breathing might be from too high of a dose. What is the mg's you are taking and what did they start you out with? please if you can give me this detailed information i can help you more to understand the reason for shortness of breath.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ischemic Stroke - My mom is on an IV drug called Manitol, not sure of spelling, to relieve pressure?
... on her brain from massive stroke (left side). I found it online but says it is not available or approved by FDA here in United States, only ...
1 answer • 30 Aug 2009
... for Ischemic stroke... asprin? Thanks Worried
1 answer • 23 Oct 2009
Hes 65, takes a lot of diabetic, phsycotropic meds, smokes couple packs of cigarettes a day and drinks alcolhol, he also has pneumonia in 1 lung. His ...
1 answer • 20 Apr 2011
... should I be asking doctors to do?
2 answers • 19 Oct 2011
Since beginning to take it I tend to get over heated easily while working outside. I get light headed and dizzy and feel like I am going to pass out.
1 answer • 4 Sep 2014